The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Boady alergy since one yaer

Jan 19, 2013

i am HIV Positive, and since 2010 using Triomune Tablets CD$ count is 320 and viral load is low, but since one year on my body i am getting skin allergies i consulted many doctors but un able to control that allergies suggest me some medicine plzz

Response from Dr. Henry

Some patients when starting HIV drugs such as Triomune can get flare-ups of eosinophilic folliculitis or other conditions that relate to immune reconstitution. Sometimes patients can develop very dry skin that gets irritated easily. The components of Triomune (I believe containing nevirapine, lamivudine, and stavudine) may contribute to some skin problems but switching to another option may be limited by drug availability. When I am uncertain about the cause or how to treat a skin problem I try to get help from a skin specialist (dermatologist) if that is available to you. KH

Is Moriga Leave good with HIV treatment

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint